Translator Disclaimer
August 2012 A Malliavin Calculus method to study densities of additive functionals of SDE’s with irregular drifts
Arturo Kohatsu-Higa, Akihiro Tanaka
Ann. Inst. H. Poincaré Probab. Statist. 48(3): 871-883 (August 2012). DOI: 10.1214/11-AIHP418

Abstract

We present a general method which allows to use Malliavin Calculus for additive functionals of stochastic equations with irregular drift. This method uses the Girsanov theorem combined with Itô–Taylor expansion in order to obtain regularity properties for this density. We apply the methodology to the case of the Lebesgue integral of a diffusion with bounded and measurable drift.

On introduit une méthode générale qui permet l’utilisation du Calcul de Malliavin pour des fonctionnelles additives générées par des équations stochastiques avec une dérive irrégulière. Cette méthode utilise le théorème de Girsanov avec l’expansion d’Itô–Taylor pour obtenir la régularité de la densité. On applique cette méthodologie pour au cas de l’intégrale en temps d’une diffusion avec derive mesurable bornée.

Citation

Download Citation

Arturo Kohatsu-Higa. Akihiro Tanaka. "A Malliavin Calculus method to study densities of additive functionals of SDE’s with irregular drifts." Ann. Inst. H. Poincaré Probab. Statist. 48 (3) 871 - 883, August 2012. https://doi.org/10.1214/11-AIHP418

Information

Published: August 2012
First available in Project Euclid: 26 June 2012

zbMATH: 1248.60058
MathSciNet: MR2976567
Digital Object Identifier: 10.1214/11-AIHP418

Subjects:
Primary: 60H07
Secondary: 60H10

Rights: Copyright © 2012 Institut Henri Poincaré

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.48 • No. 3 • August 2012
Back to Top